# SDR DL72W954316

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- Engine: Pwa JT8D15A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF, NR 3 ENGINE FLAMED-OUT, RETURNED PVR.  INITIAL INSPECTION FOUND NR 3 TURNBINE BLADES DISINTEGRATED.  REPLACED NR 3 ENGINE FOR RETURN TO SERVICE.
